# SDR 2003FA0001035

- Difficulty date: September 20, 2003
- Submitted: October 9, 2003
- Operation: General aviation
- Aircraft: N41053
- Make and model: Cessna 421B
- Aircraft serial: 421B0419
- Engine: Cont GTSIO520C
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bearing
- Part number: 13889
- Condition: Destroyed
- Location: Nlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LANDED EXITED ONTO TAXIWAY, FELT VIBRATION IN NOSE OF AIRCRAFT, FELL NOSE FIRST ONTO TAXIWAY.  THE BEARINGS IN NOSE WHEEL FROZE AND SHEARED AXIAL.  LANDING GEAR STRUT STRUCK GROUND AND COLLAPSED.  THE BEARING AND ROLLER RETAINER ON ONE SIDE HAD DISINTEGRATED AND IS MISSING.  THE OPPOSITE BEARING IS VOID OF ANY LUBRICATION.  THE BEARING EITHER WAS NOT GREASED DURING THE LAST INSPECTION OR OUTSIDE EVENTS, SUCH AS USE OF PRESSURE WASHER TO CLEAN AIRCRAFT HAS WASHED AWAY THE GREASE.
